A spatially second-order accurate implicit numerical method for the space and time fractional Bloch-Torrey equation

Song, J., Yu, Qiang, Liu, Fawang, & Turner, Ian (2014) A spatially second-order accurate implicit numerical method for the space and time fractional Bloch-Torrey equation. Numerical Algorithms, 66(4), pp. 911-932.

View at publisher

Impact and interest:

9 citations in Scopus
Search Google Scholar™
11 citations in Web of Science®

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 76965
Item Type: Journal Article
Refereed: Yes
Keywords: Convergence, Fractional Bloch-Torrey equation, Fractional calculus, Fractional centered difference, Implicit numerical method, Solvability, Stability
DOI: 10.1007/s11075-013-9768-x
ISSN: 1017-1398
Divisions: Current > Schools > School of Mathematical Sciences
Current > QUT Faculties and Divisions > Science & Engineering Faculty
Deposited On: 07 Oct 2014 07:01
Last Modified: 07 Oct 2014 07:05

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page